# SDR UALA2009050501289

- Difficulty date: May 5, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 77,065 hours, 12,477 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: HG1057LR02
- Part serial: 14
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG FUEL QTY CHANNEL.  REPLACED FUEL QTY PROCESSOR.  ORIGINAL QTY PROCESSOR FAULTED CHANNEL 1 AND 2.  AMR PROCESSOR FAULTS CHANNEL 1 ONLY.  CHANNEL 2 OK AND QTY VERIFIED.
